# SDR ASAA0782132

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 51,967 hours, 25,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Bs 1042-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED TOP AND BOTTOM STA 1042 TO STA 1231 AT LBL 22.  REMOVED DAMAGED SEAT TRACK, LOCATED, DRILLED AND INSTALLED A REPLACEMENT SEAT TRACK AND SPLICE DOUBLERS IAW MD80 SRM 51-10-4 PGS 1 AND 2, 53-05 FIG 4F SHTS 1 & 2.
